# SDR SIMA200129015

- Difficulty date: October 17, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - CENTER BEAM GUSSET WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED NEW CENTER BEAM GALLEY GUSSET IAW EMB145 SRM.  (M)
